# SDR IXXA20161130169

- Difficulty date: October 31, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 720-742
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STRINGER 35R AND BS 720-742. REMOVED CORRODED SECTION OF STRINGER AND INSTALLED A NEW STRINGER FILLER AND SPLICES IAW SRM 53-00-03 FIGURE 201 REPAIR 2 AND ENGINEERING DOCUMENT 4722REA14.
